# SDR SWAA2024112149225

- Difficulty date: October 15, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Pulled
- Location: Zone 500 Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E PANEL 561BB HAS SEVERAL PULLED FASTENER HOLES ON T/E. (MARKED)<[01] USED TINNERMAN WASHERS UNDER SCREW HEADS ON 6 EA PULLED FASTENER HOLES ON T/E OF L/W T/E PANEL 561BB PER AMM 20-60-11-201 STEP A. (6). PANEL WAS INSTALLED ON CARD TTG8Q00VTYLU.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
